# SDR ASAA2019022028260

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 11,819 hours, 3,820 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. GROUNDED - YES. FLIGHT DECK PRIMARY TEMP CONTROL INOP. INTERMITTENT F/D SELECTOR FAULT 21-51311, RESET & TESTS NML PER FIM 21-62 TASK 862. ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
